Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hyponormal Toeplitz operators and extremal problems of Hardy spaces


Authors: Takahiko Nakazi and Katsutoshi Takahashi
Journal: Trans. Amer. Math. Soc. 338 (1993), 753-767
MSC: Primary 47B35; Secondary 30D55, 47B20
DOI: https://doi.org/10.1090/S0002-9947-1993-1162103-7
MathSciNet review: 1162103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The symbols of hyponormal Toeplitz operators are completely described and those are also studied, being related with the extremal problems of Hardy spaces. Moreover, we discuss Halmos's question about a subnormal Toeplitz operator when the self-commutator is finite rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 30D55, 47B20

Retrieve articles in all journals with MSC: 47B35, 30D55, 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1162103-7
Keywords: Hyponormal operator, subnormal operator, Toeplitz operator, Hardy Space, extremal problem
Article copyright: © Copyright 1993 American Mathematical Society